# SDR A6WA2019022746433

- Difficulty date: February 19, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N459AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7863
- Aircraft time: 34,743 hours, 33,611 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 654-672
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR ACTUATOR INTERCOSTAL BRACKET FWD LOWER CORNER CRACKED. REPAIRED
